Commentarii Mathematici Helvetici

, Volume 65, Issue 1, pp 58–78

Casson invariant of links of singularities

Authors

  • Walter Neumann
    • Department of MathematicsOhio State University
    • Department of MathematicsUniversity of North Carolina
  • Jonathan Wahl
    • Department of MathematicsOhio State University
    • Department of MathematicsUniversity of North Carolina
Article

DOI: 10.1007/BF02566593

Cite this article as:
Neumann, W. & Wahl, J. Commentarii Mathematici Helvetici (1990) 65: 58. doi:10.1007/BF02566593
  • 29 Views

Copyright information

© Birkhäuser Verlag 1990